Connected subgraphs with minimal value in a finite connected graph

Anton Kotzig

Časopis pro pěstování matematiky (1961)

  • Volume: 086, Issue: 1, page 1-6
  • ISSN: 0528-2195

How to cite

top

Kotzig, Anton. "Súvislé podgrafy s minimálnou hodnotou v konečnom súvislom grafe." Časopis pro pěstování matematiky 086.1 (1961): 1-6. <http://eudml.org/doc/20718>.

@article{Kotzig1961,
author = {Kotzig, Anton},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {slo},
number = {1},
pages = {1-6},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Súvislé podgrafy s minimálnou hodnotou v konečnom súvislom grafe},
url = {http://eudml.org/doc/20718},
volume = {086},
year = {1961},
}

TY - JOUR
AU - Kotzig, Anton
TI - Súvislé podgrafy s minimálnou hodnotou v konečnom súvislom grafe
JO - Časopis pro pěstování matematiky
PY - 1961
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 086
IS - 1
SP - 1
EP - 6
LA - slo
KW - topology
UR - http://eudml.org/doc/20718
ER -

References

top
  1. D. König, Theorie der endlichen und unendlichen Graphen, Leipzig 1936. (1936) Zbl62.0654.05
  2. O. Borůvka, O jistém problému minimálním, Práce Mor. přírod. společnosti, sv. III, Brno, 1926. (1926) 
  3. V. Jarník, O jistém problému minimálním, Práce Mor. přírod. společnosti, sv. VI, Brno, 1930.1 (1930) MR0095106
  4. V. Jarník M. Kössler, O minimálních grafech, obsahujících n daných bodů, Časopis pro pěst. mat. a fys. 63 (1934), 223-235. (1934) 
  5. J. B. Kruskal, On the shortest spanning subtree of a graph and the traveling salesman problem, Proc. Amer. Mat. Soc., 7 (1956). (1956) Zbl0070.18404MR0078686
  6. R. Rado, Note on independence functions, Proc. London Math. Soc., (3), 7(1957). (1957) Zbl0083.02302MR0088459
  7. J. Perkal, O souborech materiálních bodů a abstraktních bodů v přírodovědeckých zkoumáních, Pokroky mat. fys. a astr., II (1957). (1957) 
  8. J. Bílý M. Fiedler F. Nožička, Die Graphentheorie in Anwendung auf das Transportproblem, Чехословаский математический журнал, T. 8 (83), (1958), 94-121. (1958) Zbl0080.13705MR0101504

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.